Facebook Pixel

Is it my period or couldI be pregnant?

By December 17, 2012 - 3:55pm
Rate This

Two weeks ago on a Monday I took a plan b pill, last week I had unprotected sex four times. I'm suppost to start my period this weekend or by next week. Today I used the bathroom & when I wiped myself I had a tiny bit of spotting, also a couple days ago I had cramps. Could this be a sign of pregnancy or am I Going to get my period?

Add a Comment2 Comments


Hello helen-duhh,

It is difficult to say. Some women experience changes in their menstrual cycle as a side effect of taking Plan B. These changes present as a period starting earlier or later than normal. Menstrual flow can be lighter or heavier than normal. The spotting and cramping starting earlier than expected can be a side effect of taking Plan B.

Conversely, if you were ovulating during the four times that you had unprotected sex, there is a good chance that you could be pregnant.

If your period is late beyond one week, you can take a home pregnancy test. The hormone, hCG, can be detected in urine about 12 to 14 days after conception.

Unfortunately, waiting is the only way to get an answer to your question. Either your period will start or you get a positive result with a pregnancy test.


December 17, 2012 - 5:45pm
(reply to Maryann Gromisch RN)

Unfortunately it was my period, thank you for your help!

December 17, 2012 - 7:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!